# SDR SWAA032627

- Difficulty date: November 30, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 56,046 hours, 48,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481
- Part serial: 3179
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 1 T/E FLAP SPINDLE CORRODED AT SHAFT UNDER THRUST BEARING.  REMOVED AND REPLACED NR 1 T/E FLAP CARRIAGE ASSY PER MM.
